×

zbMATH — the first resource for mathematics

Variétés polaires locales: Quelques resultats. (French) Zbl 0572.14002
This paper expands the author’s previous note [C. R. Acad. Sci., Paris, Sér. A 290, 799-802 (1980; Zbl 0496.32009)]. In particular, relative local polar varieties are defined and two transversality results concerning them are shown. The main result then is the equivalence between (local) constancy of the multiplicities of the polar varieties and fulfillment of the Whitney conditions. For a more detailed treatment of these and related topics the reader should consult the author’s paper ”Variétés polaires. II”, in Algebraic Geometry, Proc. internat. Conf., La Rabida/Spain 1981, Lect. Notes Math. 961, 314-491 (1982)].
Reviewer: R.Piene

MSC:
14B05 Singularities in algebraic geometry
32C35 Analytic sheaves and cohomology groups
13H15 Multiplicity theory and related topics
PDF BibTeX XML Cite